# SDR AALA201808286002

- Difficulty date: August 24, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 7,897 hours, 3,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY DOOR OPERATIONS CYLINDER NOT HOLDING PRESSURE.  REPLACED L2 DOOR ACTUATOR DIAPHRAGM IAW AMM 52-22-00.
